Record:   Prev Next
書名 Homogeneous integral table algebras of degree three : a trilogy / Harvey I. Blau ... [et al.]
出版項 Providence, R.I. : American Mathematical Society, c2000
國際標準書號 0821820214 (acid-free paper)
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA3 A57 v.684    在架上    30340200390858
說明 xi, 89 p. ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; no. 684
附註 "Volume 144, number 684 (second of 5 numbers)."
Includes bibliographical references
主題 Commutative algebra
Group rings
Alt Author Blau, Harvey I., 1942-
Record:   Prev Next